Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 11, Issue 2, 2017
Metadata
 

Cubulation of Gromov–Thurston manifolds
Anne Giralt
pp. 393–414
Abstract | Full-Text PDF (398 KB) | Metadata

Locally compact lacunary hyperbolic groups
Adrien Le Boudec
pp. 415–454
Abstract | Full-Text PDF (431 KB) | Metadata

On the joint behaviour of speed and entropy of random walks on groups
Gideon Amir
pp. 455–467
Abstract | Full-Text PDF (167 KB) | Metadata

Limit directions for Lorentzian Coxeter systems
Hao Chen and Jean-Philippe Labbé
pp. 469–498
Abstract | Full-Text PDF (1767 KB) | Metadata

Full groups of Cuntz–Krieger algebras and Higman–Thompson groups
Kengo Matsumoto and Hiroki Matui
pp. 499–531
Abstract | Full-Text PDF (307 KB) | Metadata

On the genericity of pseudo-Anosov braids I: rigid braids
Sandrine Caruso
pp. 533–547
Abstract | Full-Text PDF (211 KB) | Metadata

On the genericity of pseudo-Anosov braids II: conjugations to rigid braids
Sandrine Caruso and Bert Wiest
pp. 549–565
Abstract | Full-Text PDF (233 KB) | Metadata

Minimal models for actions of amenable groups
Bartosz Frej and Dawid Huczek
pp. 567–583
Abstract | Full-Text PDF (240 KB) | Metadata

Small doubling in ordered groups: generators and structure
Gregory A. Freiman, Marcel Herzog, Patrizia Longobardi, Mercede Maj, Alain Plagne and Yonutz V. Stanchescu
pp. 585–612
Abstract | Full-Text PDF (281 KB) | Metadata

Embedding mapping class groups into a finite product of trees
David Hume
pp. 613–647
Abstract | Full-Text PDF (378 KB) | Metadata

Chain conditions, elementary amenable groups, and descriptive set theory
Phillip Wesolek and Jay Williams
pp. 649–684
Abstract | Full-Text PDF (354 KB) | Metadata

Non-amenability and visual Gromov hyperbolic spaces
Juhani Koivisto
pp. 685–704
Abstract | Full-Text PDF (195 KB) | Metadata

Almost algebraic actions of algebraic groups and applications to algebraic representations
Uri Bader, Bruno Duchesne and Jean Lécureux
pp. 705–738
Abstract | Full-Text PDF (372 KB) | Metadata

Anosov structures on Margulis spacetimes
Sourav Ghosh
pp. 739–775
Abstract | Full-Text PDF (348 KB) | Metadata